# SDR 98ZZZX4033

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE3311U
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ring
- Part number: 31030854
- Condition: Failed
- Location: Engine
- Component: Garrtt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF POWER-UP, TORQUE INDICATION DROPPED TO ZERO.
